# SDR A6WA2013030800844

- Difficulty date: February 20, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 22,174 hours, 21,486 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANS COWL HAS TWO PUNCTURES.  REPAIRED LEFT UPPER TRANS COWL INNER SKIN IAW CMM 78-30-00 REPAIR SRS004.
